# SDR JIKA2025051301

- Difficulty date: May 7, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N108SX
- Make and model: Beech C-99
- Aircraft serial: U184
- Aircraft time: 29,121 hours, 39,529 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW SELECTED THE LANDING GEAR HANDLE TO THE DOWN POSITION AND THE LANDING GEAR FAILED TO INDICATE THE LANDING GEAR AS DOWN AND LOCKED. A SECOND ATTEMPT TO CYCLE THE LANDING GEAR CAUSED THE LANDING GEAR RELAY CIRCUIT BREAKER TO DISENGAGE SO THE PILOT DECLARED AN EMERGENCY LANDING AND MANUALLY EXTENDED THE LANDING GEAR. MAINTENANCE TROUBLESHOT THE SYSTEM AND COULD NOT DUPLICATE THE FAILURE THROUGH SEVERAL RETRACTION AND EXTENSION CHECKS ON JACKS. TROUBLESHOOTING IS STILL IN PROGRESS TO DETERMINE THE CAUSE OF FAILURE, IF ANY, AND SUBSEQUENT CORRECTIVE ACTIONS REQUIRED.
